Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
masterbrownie

Anyone tried Enrythromycin????

History,

Tried bp, sa, ga and all the washes. i was also on oxytetracyline for about 2 - 3 months and that did nothing.

I'm now on enrythromycin. I've been on it for like 2-3 weeks i think. its working well, my body acne has all cleared up and i only have one whitehead on my facer atm.

I hope it keeps working. Has anyone else been on this anti-biotic and has it worked???

Its could be this stuff that i use after i have been in the shower though called 101E acne getaway, this stuff is realluy good and i would recommmend it to anyone. This stops ur spots and cysts from scarring makes them heal faster and stops them from coming back.

any replies welcomed

Share this post


Link to post
Share on other sites

Hi

I've been on erythromycin a couple of times - cleared me up well the first time, not so good the second time....... But still, for me, it did work the best out of all the antibiotics I've tried.

Glad that its helping you.

Share this post


Link to post
Share on other sites

Hey Im virtually on the same track as you smile.gif i took oxytetracycline tabs for about 7 months they did nothing. My spots are only on my chin and around my nose but they are really bad there. Ive just been put on erythomycin on my 3rd day at the moment, had a few breakouts on my chin *ouch* and i gotta use retin-A on the nights, i really don feel that cream works tho, so in the day im gonna start puttin quinoderm 10% and freederm to stop the inflammations.

Simo

Share this post


Link to post
Share on other sites

well,lucky for u to see results so soon.I took the same antibiotics and i take up to 2 months b4 i see results but hey at least i saw the results huh,hehe...

chococat,i did have loose stools at times when i was on tat but nothing too great for me to handle and i know this is a very popular side effects tat most users encounter.so if u cannot handle the weak stomach,juz change to another type of antibiotic....no need to make urself go thru all those when u dun even know if it's gonna work for u or not in the first place.

Share this post


Link to post
Share on other sites

I always got put on this stuff when I was sick... and it always hurt my stomach... so when the derm said it for my acne I SAID NO... Almost all antibotics hurt my stomach so we only tried two... and now Im on accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×